MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP SS BAG 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP SS BAG 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015862
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris¿ lvp ss bag 20d low sorb fell out of the iv port and exposing nurses to drug residue.The following information was provided by the initial reporter: this is in regard to 250 ml sodium chloride 0.9% iv bags.We have had recent incidents of bag spikes (administration sets for bd alaris pumps) falling out of the iv port and exposing nurses to drug residue.Nurses were splashed with drug residue upon different incidents of drug administration.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of bag spikes falling out of the iv port could not be verified due to the product not being returned for failure investigation.Device history record review for model 10015862 lot number 22075926 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.
 
Event or Problem Description
It was reported that the bd alaris¿ lvp ss bag 20d low sorb fell out of the iv port and exposing nurses to drug residue.The following information was provided by the initial reporter: ¿this is in regard to 250 ml sodium chloride 0.9% iv bags.We have had recent incidents of bag spikes (administration sets for bd alaris pumps) falling out of the iv port and exposing nurses to drug residue.Nurses were splashed with drug residue upon different incidents of drug administration.

Brand Name
BD ALARIS¿ LVP SS BAG 20D LOW SORB
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16065574
Report Number9616066-2022-02088
Device Sequence Number6686165
Product Code FPA
UDI-Device Identifier10885403221866
UDI-Public10885403221866
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/27/2025
Device Catalogue Number10015862
Device Lot Number22075926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown